MathSciNet Relay Station
MathSciNet bibliographic data
MR1717179 (2000g:34106) 34K11
Agwo, H. A. On the oscillation of delay differential equations with real coefficients. Int. J. Math. Math. Sci. 22 (1999), no. 3, 573–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement